A 27-year-old female asked:
good day drs. i have had a migraine the whole day, my hips and legs hurt, my stomach hurts and it feels like im about to have my period, but only the pains as i am on the 3month contraception injection, my fever is 35.8. what can be wrong?
2 doctor answers
Dr. Richard Romano answered
9 years experience Internal Medicine
Pains: You have a collection of nonspecific symptoms and a low temperature. More details are needed and probably an in-person examination is needed
Answered on May 22, 2020
Dr. Nellmarie Bodenstein answered
Urinary tract infect: Due to you being on the injection, you could be having vaginal dryness that can lead to bladder infection.Cystitis makes your legs and backache, Dizziness, Headache,loss of apetite and abdominal pain. Don`t wash with antibacterial soaps. Visit you GP for urine test and examination, as you will need antibiotics if you have cystitis
Answered on May 28, 2020
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month